# SDR IPXA2015011285264

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 48768
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR OUTER SKIN DAMAGE.
